Journal of Optimization Theory and Applications

, Volume 63, Issue 3, pp 415–431

OnQ-order andR-order of convergence

  • F. A. Potra
Contributed Papers

DOI: 10.1007/BF00939805

Cite this article as:
Potra, F.A. J Optim Theory Appl (1989) 63: 415. doi:10.1007/BF00939805

Abstract

We give sufficient conditions for a sequence to have theQ-order and/or theR-order of convergence greater than one. If an additional condition is satisfied, then the sequence has an exactQ-order of convergence. We show that our results are sharp and we compare them with older results.

Key Words

Nonlinear iterationsorder of convergence

Copyright information

© Plenum Publishing Corporation 1989

Authors and Affiliations

  • F. A. Potra
    • 1
  1. 1.Department of MathematicsUniversity of IowaIowa City